skin-hair-icon
IGE high Level
How to reduce IGE level i have ige level 405 Ku/L and low vit b12 count. How can i reduce My IGE level and increase my vit b12 count.
102 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You are suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be treated with medicines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please contact me through online consult option for further details and treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry..You are suffering from allergic dermatitis causing increased IgE.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.